MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 8.5FR X 20CM; CATHETER, INTRAVASCULAR, THERAPEUTIC

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 8.5FR X 20CM; CATHETER, INTRAVASCULAR, THERAPEUTIC
Catalog Number CS-15853
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: during the insertion of a central catheter in a patient, the doctor encountered an issue.The guide was blocked from insertion and kinked.Another device was used successfully.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one guide wire assembly and a lidstock for analysis.The dilator involved with this complaint was not returned.Signs of use in the form of biological material were observed.Visual analysis revealed that the guide wire was kinked in two locations adjacent to the distal j-bend.Microscopic examination confirmed the damage and revealed that the distal and proximal welds were smooth and uniform.Visual analysis could not be performed on the dilator as it was not returned for analysis.The kinks on the guide wire measured 561mm and 575mm from the proximal end.The guide wire total length measured 602mm, which is within the specification limits of 596mm-604mm per the guide wire product drawing.The guide wire outer diameter measured 0.791mm, which is within the specification limits of 0.788mm-0.826mm per the guide wire product drawing.Dimensional analysis could not be performed on the dilator as it was not returned for analysis.Functional analysis could not be performed as the dilator was not returned for analysis.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The report of a kinked guide wire was confirmed through complaint investigation; however, the dilator was not returned for analysis.Visual analysis revealed that the guide wire was kinked adjacent to the distal j-bend.The guide wire met all relevant dimensional requirements, and a device history record review was performed with no relevant findings.Based on the customer report and the sample received, the root cause cannot be confirmed without the dilator also returned for analysis.Therefore, the root cause for this complaint is undetermined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # **udi related data quality updates only**.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 8.5FR X 20CM
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18309153
Report Number3006425876-2023-01226
Device Sequence Number6718459
Product Code DQY
UDI-Device Identifier10801902029017
UDI-Public(01)10801902029017(11)220825(17)260930(10)71F22H2442(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Catalogue NumberCS-15853
Device Lot Number71F22H2442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer01/04/2024
Not provided
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date01/05/2024
07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown